MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
A nurse called to report that there was no sterile water in the water seal chamber of drain.She wanted to confirm if water was needed for the drain to work properly.Based on the device instructions, it was confirmed that water is required.The nurse then added sterile water to the chamber.There was no harm to the patient, and the patient had no pain, no changes in chest x-ray, and no other issues.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information section: d9, h6 getinge received a call from a nurse who reported that an oasis drain (p/n 3600-100, l/n unk) was set up on a patient without any water in the water seal chamber.They wanted to verify that water was required in the water seal chamber for the drain to function.The getinge representative provided the nurse with instructions for setting up the drain per the ifu.Sterile water was added to the chamber and no harm to the patient was reported.The drain was not returned for evaluation and no pictures or lot number were provided.Additional questions were sent to the user, asking why there was no water in the chamber and how long the drain had been attached to the patient without water.They were also asked if the drain could be returned for evaluation and if they could provide any pictures of the drain.No response was received.No allegation of a device failure was made.No additional harm to the patient was reported as a result of this incident.The ifu instructs the user to fill the water seal chamber to the 2 cm line using the provided water ampoule prior to attaching the drain to the patient.The filled water seal is what protects the patient from atmospheric pressure.The user's uncertainty about how the drain should be set up indicates this is most likely a use error due to improper setup.A dhr review could not be completed because no lot number was provided.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number report could not be completed because no lot number was provided.The ifu provides adequate instructions for the setup and use of the device.If the ifu instructions had been followed by the user, it is unlikely this complaint would have occurred.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify a similar complaint which was related to user error.This complaint describes a setup error with the device in which the water seal chamber of a drain was not filled.No device nonconformance was alleged in this complaint.The complaint is confirmed but a device nonconformance is not confirmed.The root cause of this complaint is user error due to the improper setup of the drain.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22191280
Report Number3011175548-2025-000005
Device Sequence Number9738982
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight139 KG